Alert archive / Kentucky / River Flood Warnings in 2011

River Flood Warning 22, NWS Louisville, KY

March 9, 2011Ohio County, Kentucky

NWS Louisville, KY issued this river flood warning at Mar 9, 2011, 2:10 PM CST for Ohio County, Kentucky. It took effect at Mar 9, 2011, 3:41 PM CST. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Mar 9, 2011, 2:10 PM CST (20:10 UTC)
In effect from
Mar 9, 2011, 3:41 PM CST
Expired
Mar 11, 2011, 10:29 AM CST
In force
43 hr
Issued by
NWS Louisville, KY
Flood severity
Minor

County Ohio County, KY

The river

Written for the forecast point Rough River near Dundee (DUNK2).

Action stage
23 ft
Minor stage
25 ft
Moderate stage
28 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03319000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

345 
WGUS43 KLMK 092010
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LOUISVILLE, KY 
310 PM EST WED MAR 9 2011

...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN KENTUCKY... 

  ROUGH RIVER NEAR DUNDEE

AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...OHIO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED TONIGHT.

&&

KYC183-100600-
/O.NEW.KLMK.FL.W.0022.110309T2141Z-110310T0600Z/
/DUNK2.1.ER.110309T2141Z.110310T0000Z.110310T0130Z.NO/
310 PM EST WED MAR 9 2011

THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ROUGH RIVER NEAR DUNDEE.
* UNTIL LATE TONIGHT.
* AT  1:45 PM WEDNESDAY THE STAGE WAS 24.8 FEET. 
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 25.2 FEET LATE TONIGHT. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY THURSDAY MORNING.
* IMPACT...AT 25.0 FEET...A SECTION OF KY 69 FLOODS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 25.3  
  FEET ON NOV 1 2009.

$$
CMC
5 follow-up statements
713 
WGUS83 KLMK 100343
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1043 PM EST WED MAR 9 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  ROUGH RIVER NEAR DUNDEE 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...OHIO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED THURSDAY MORNING.

&&

KYC183-101012-
/O.EXT.KLMK.FL.W.0022.000000T0000Z-110310T1012Z/
/DUNK2.1.ER.110309T2015Z.110310T0245Z.110310T0412Z.NO/
1043 PM EST WED MAR 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE ROUGH RIVER NEAR DUNDEE.
* AT  9:45 PM WEDNESDAY THE STAGE WAS 25.7 FEET. 
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  THURSDAY NIGHT.
* IMPACT...AT 25.0 FEET...A SECTION OF KY 69 FLOODS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 25.7  
  FEET ON MAR 31 1992.

$$
RL
541 
WGUS83 KLMK 100503
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1203 AM EST THU MAR 10 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  ROUGH RIVER NEAR DUNDEE 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...OHIO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED THURSDAY MORNING.

&&

KYC183-101703-
/O.EXT.KLMK.FL.W.0022.000000T0000Z-110310T2200Z/
/DUNK2.1.ER.110309T2015Z.110310T0900Z.110310T1600Z.NO/
1203 AM EST THU MAR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE ROUGH RIVER NEAR DUNDEE.
* AT 10:45 PM WEDNESDAY THE STAGE WAS 25.8 FEET. 
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.2 FEET BY 
  EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
  LATE THURSDAY EVENING.
* IMPACT...AT 27.0 FEET...BOTTOMLAND ON RIGHT BANK IS COVERED. LEFT 
  BANK BEGINS TO FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 26.2  
  FEET ON JAN 30 1994.

$$
RL
496 
WGUS83 KLMK 101630
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1130 AM EST THU MAR 10 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  ROUGH RIVER NEAR DUNDEE 
  GREEN RIVER AT WOODBURY 
  GREEN RIVER AT ROCHESTER 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...MUHLENBERG...
OHIO...WARREN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED TONIGHT.

&&

KYC183-110430-
/O.EXT.KLMK.FL.W.0022.000000T0000Z-110311T1700Z/
/DUNK2.1.ER.110309T2015Z.110310T1515Z.110311T1100Z.NO/
1130 AM EST THU MAR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE ROUGH RIVER NEAR DUNDEE.
* AT 10:45 AM THURSDAY THE STAGE WAS 26.4 FEET. 
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS NEAR CREST WILL BEGIN TO FALL THIS
  AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY 
  FRIDAY MORNING.
* IMPACT...AT 27.0 FEET...BOTTOMLAND ON RIGHT BANK IS COVERED. LEFT 
  BANK BEGINS TO FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 26.4  
  FEET ON DEC 25 2008.

$$

KYC031-227-110430-
/O.EXT.KLMK.FL.W.0021.000000T0000Z-110313T0800Z/
/WDBK2.1.ER.110310T0645Z.110311T1200Z.110313T0200Z.NO/
1130 AM EST THU MAR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT WOODBURY.
* AT  6:00 AM THURSDAY THE STAGE WAS 33.3 FEET. 
* FLOOD STAGE IS 33.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 35.6 FEET BY 
  FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  BEFORE MIDNIGHT.
* IMPACT...AT 37.0 FEET...SEVERAL COUNTY ROADS FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 35.5  
  FEET ON JAN 26 2002.

$$

KYC031-177-183-110430-
/O.EXT.KLMK.FL.W.0007.000000T0000Z-110314T1800Z/
/RCHK2.1.ER.000000T0000Z.110312T0600Z.110314T1200Z.NO/
1130 AM EST THU MAR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT ROCHESTER.
* AT 7AM THIS MORNING THE STAGE WAS ESTIMATED TO BE AROUND 17.5 FEET. 
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.5 FEET BY 
  EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  MONDAY MORNING.
* IMPACT...AT 17.0 FEET...A FEW ROADS NEAR RIVER FLOOD. FERRY IS SHUT 
  DOWN.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.5  
  FEET ON JAN 10 2005.

$$
CMC
174 
WGUS83 KLMK 110312
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1012 PM EST THU MAR 10 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  ROUGH RIVER NEAR DUNDEE 
  GREEN RIVER AT WOODBURY 
  GREEN RIVER AT ROCHESTER 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...MUHLENBERG...
OHIO...WARREN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED FRIDAY MORNING.

&&

KYC183-111712-
/O.EXT.KLMK.FL.W.0022.000000T0000Z-110311T1900Z/
/DUNK2.1.ER.110309T2015Z.110310T1745Z.110311T1300Z.NO/
1012 PM EST THU MAR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE ROUGH RIVER NEAR DUNDEE.
* AT  9:45 PM THURSDAY THE STAGE WAS 26.1 FEET. 
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY MORNING.

$$

KYC031-227-111712-
/O.EXT.KLMK.FL.W.0021.000000T0000Z-110313T0500Z/
/WDBK2.1.ER.110310T0645Z.110311T1200Z.110312T2300Z.NO/
1012 PM EST THU MAR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT WOODBURY.
* AT  5:41 PM THURSDAY THE STAGE WAS 33.9 FEET. 
* FLOOD STAGE IS 33.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 34.7 FEET BY 
  FRIDAY MORNING.
* IMPACT...AT 33.0 FEET...LOWLANDS AROUND WOODBURY FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 34.5  
  FEET ON OCT 13 2002.

$$

KYC031-177-183-111711-
/O.EXT.KLMK.FL.W.0007.000000T0000Z-110314T1200Z/
/RCHK2.1.ER.000000T0000Z.110312T0600Z.110314T0600Z.NO/
1012 PM EST THU MAR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE GREEN RIVER AT ROCHESTER.
* AT  5:07 PM WEDNESDAY THE STAGE WAS 17.9 FEET. 
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.5 FEET BY 
  EARLY SATURDAY MORNING. 
* IMPACT...AT 17.0 FEET...A FEW ROADS NEAR RIVER FLOOD. FERRY IS SHUT 
  DOWN.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.5  
  FEET ON JAN 10 2005.

$$
762 
WGUS83 KLMK 111629
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1129 AM EST FRI MAR 11 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  ROUGH RIVER NEAR DUNDEE
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...OHIO.

KYC183-111659-
/O.CAN.KLMK.FL.W.0022.000000T0000Z-110311T1900Z/
/DUNK2.1.ER.110309T2015Z.110310T1745Z.110311T1350Z.NO/
1129 AM EST FRI MAR 11 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE ROUGH RIVER NEAR DUNDEE.
* AT 10:45 AM FRIDAY THE STAGE WAS 24.7 FEET. 
* FLOOD STAGE IS 25.0 FEET.
* FELL BELOW FLOOD STAGE AT  8:50 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 17.3 FEET BY SATURDAY
  MORNING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Mar 9, 11:48 AM CST, 2 hours 22 minutes earlier.

Area forecast discussion, Mar 9, 11:48 AM CST, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1248 PM EST WED MAR 9 2011

...UPDATED AVIATION DISCUSSION...

...FORECAST UPDATE...

UPDATE OUT. SCATTERED TO NUMEROUS SHOWERS WILL PRECEDE OCCLUDED
FRONT THIS AFTERNOON...CURRENTLY APPROACHING EVV. ADDITIONAL RAIN
WILL BE LIGHT WITH POCKETS OF MODERATE RAIN. OVERALL...SMALL
STREAMS/CREEKS SHUD CONTINUE A SLOW RECEDE. FRONT WILL PASS A SDF TO
BWG LINE BY LATE AFTERNOON/EARLY EVE AND LEX BY LATE EVE.

.SHORT TERM (TODAY AND TONIGHT)...

LOW PRESSURE JUST NORTH OF ST LOUIS AT 08Z WILL ADVANCE TO SOUTH OF
CLEVELAND BY THE END OF THE SHORT TERM. ITS TRAILING COLD FRONT WILL
ENTER THE LMK CWA FROM THE WEST AROUND MID AFTERNOON AND EXIT TO THE
EAST MID EVENING. WIDESPREAD SHOWERS EARLY THIS MORNING WILL
GRADUALLY BECOME MORE SCATTERED FROM WEST TO EAST AS DRY AIR WORKS
IN AT THE MID AND UPPER LEVELS OF THE ATMOSPHERE.

MODELS ARE STILL SUGGESTING A NARROW LINE OF SHOWERS MAY GET FORCED
JUST AHEAD OF THE COLD FRONT THIS AFTERNOON. LOW AND MID LEVEL WINDS
WILL BE DECREASING AND INSTABILITY IS VERY WEAK BY THEN BUT A FEW
GUSTS COULD STILL BE PRODUCED BY THE STRONGEST SHOWERS...ALONG WITH
ISOLATED PEA SIZED HAIL. THE BEST CHANCE FOR ANYTHING LIKE THIS WILL
BE ALONG AND SOUTHEAST OF A LEX-BWG LINE FROM 20Z TO 03Z. IT LOOKS
LIKE TODAY WILL BE CLOUDY BUT ANY BREAKS IN THE OVERCAST WILL ALLOW
FOR MORE INSTABILITY TO BE REALIZED SO THAT WILL HAVE TO BE WATCHED.

QPF AMOUNTS OVERNIGHT HAVE BEEN HEAVIEST GENERALLY ALONG AND ABOUT
50 MILES EITHER SIDE OF THE OHIO RIVER WITH AMOUNTS OF 1 TO 1.25
INCHES. AMOUNTS HAVE TAPERED OFF TO AROUND A QUARTER TO A THIRD OF
AN INCH IN THE SOUTH WHERE THE HEAVIEST RAINS HAVE NOT YET MADE IT
AS OF 08Z. RAINS WILL OVERSPREAD THE REMAINDER OF THE AREA EARLY
THIS MORNING. NEW QPF AMOUNTS FOR THE DAYLIGHT HOURS RIGHT NOW ARE
PROGGED FROM AROUND A TENTH OF AN INCH IN THE FAR NORTHWEST TO AN
INCH IN THE FAR SOUTHEAST. WHILE STREAMS IN THE AREA WILL CERTAINLY
RESPOND TO THIS RAINFALL IT APPEARS PRECIPITATION TOTALS SHOULD
REMAIN LOW ENOUGH AND BE SPREAD OUT OVER ENOUGH TIME THAT WIDESPREAD
SIGNIFICANT FLOODING IS UNLIKELY. WILL CONTINUE TO KEEP A CLOSE EYE
ON AREA RIVERS.

MAX TEMPS FOR TODAY HAVE BEEN DROPPED A COUPLE OF DEGREES GIVEN THE
COOL RAINY START AND PERSISTENT OVERCAST EXPECTED TODAY PLUS LOOKING
AT WHAT HIGH TEMPS WERE LIKE IN THE WARM SECTOR UPSTREAM YESTERDAY.

TONIGHT WILL BE CLOUDY WITH JUST SOME SCATTERED VERY LIGHT
PRECIPITATION. ANY PRECIPITATION WILL PRIMARILY BE IN THE FORM OF
RAIN...THOUGH A FEW WET SNOWFLAKES CAN/T BE COMPLETELY RULED OUT
ESPECIALLY NORTH OF A HAWESVILLE TO SCOTTSBURG LINE. TEMPERATURES
WILL TUMBLE INTO THE MIDDLE AND UPPER 30S.

.LONG TERM (THURSDAY - TUESDAY)...

THURSDAY - SUNDAY...

WE WILL BEGIN THE LONG TERM FORECAST PERIOD ON THE BACK SIDE OF THE
LOW PRESSURE SYSTEM AFFECTING US TODAY WITH MODERATE TO HEAVY
RAINS.  THE SIGNIFICANT RAIN WILL BE EAST OF OUR AREA BY THURS...BUT
WE WILL GET INTO SOME MOISTURE AND A SHRT/WV ON THE BACK SIDE OF THE
UPPER LEVEL LOW BRINGING MOSTLY SCATTERED RAIN FOR THURS/THURS
EVENING.  MOST SHORT RANGE MODELS DO LINGER PRECIP IN THE AREA
THROUGH 6Z FRIDAY IN THE BLUEGRASS AREA SO DID ADD A 20 POP THERE.
THURSDAY MORNING THERE COULD BE A MIX OF RAIN/SNOW OR RAIN/ICE
PELLETS OVER SOUTHERN INDIANA AND PORTIONS OF KY WEST OF I-65
DEPENDING ON HOW FAST THAT COLDER AIR GETS IN THERE AND IF MOISTURE
DOES TRULY END UP BEING DEEP ENOUGH FOR ICE CRYSTAL GROWTH.  BOTH 0Z
NAM AND GFS SOUNDINGS INDICATE A SLIGHT CHANCE FOR A SNOWFLAKE OR
ICE PELLET WITH THIS RUN. ANY WINTRY PRECIP EXPERIENCED THURS
MORNING IS NOT EXPECTED TO STICK TO THE GROUND OR CAUSE ANY PROBLEMS
AS TEMPS AT THE SFC WILL BE ABOVE FREEZING. THEN THURS
AFTERNOON/EVENING SHOULD BE ALL RAIN SHOWERS.

FRIDAY THROUGH SUNDAY LOOK TO BE DRY FOR THE MOST PART WITH MORE
ZONAL FLOW OVER THE MIDWEST AND SFC HIGH PRESSURE CENTERED TO OUR
SOUTH.  THE ONLY CHANCE FOR SOME LIGHT RAIN WOULD BE OVER OUR
SOUTHEAST INDIANA COUNTIES AND EXTREME NORTH CENTRAL KY ON SAT AS A
WEAK LOW PRESSURE SLIDES BY TO OUR NORTH.

AS FOR TEMPS...LOOKS LIKE WE/LL ONLY REACH THE LOWER 40S FOR THURS
WITH THE UPPER LEVEL LOW PASSING THROUGH WITH LOWER 30S FOR LOWS
THURS NIGHT.  WE/LL REBOUND INTO THE 50S FOR FRIDAY AND UPPER 50S TO
AROUND 60 FOR HIGHS SATURDAY.  AFTER A WEAK COOL FRONT PASSES WITH
THE LOW PRESSURE ON SATURDAY...HIGHS WILL DROP BACK INTO THE UPPER
40S...LOWER 50S FOR SUNDAY.

THE REST OF THE FORECAST REMAINS UNCHANGED.  THE PREVIOUS DISCUSSION
IS AS FOLLOWS:

MONDAY - TUESDAY...

ON MONDAY ANOTHER QUICK-MOVING SYSTEM ARISES OUT OF THE CENTRAL
PLAINS. THE DGEX AND GFS HAVE THIS SYSTEM FAR ENOUGH SOUTH TO PULL
IN SOME GULF MOISTURE...BRINGING SHOWERS AND STORMS WITH IT. THE 00Z
ECMWF IS A BIT SLOWER...CLOSING OFF AN UPPER LOW NEAR THE TX/OK AREA
MONDAY. GIVEN TIMING DIFFERENCES...WILL JUST KEEP IN SLIGHT CHANCE
POPS MONDAY AND MONDAY NIGHT AND KEEP TUESDAY DRY.

&&

.AVIATION (18Z TAF ISSUANCE)...

LOW PRESSURE WILL MOVE FROM THE LOWER GREAT LAKES INTO WESTERN NEW
ENGLAND BY THE END OF THE PERIOD...DRAGGING AN OCCLUDED FRONT
THROUGH CENTRAL KENTUCKY THIS EVENING. SHOWERS PRECEDING THE FRONT
WILL BE MAINLY CONFINED TO LEX AND SDF DURING THE AFTERNOON WITH
HIGH IFR/LOW MVFR CIGS TO FOLLOW TONIGHT FOR ALL TAF LOCATIONS.

SCATTERED LIGHT SHOWERS ASSOCIATED WITH A DEEP UPPER LEVEL TROF WILL
MOVE ACRS THE TAF SITES THU WITH MVFR CIGS CONTINUING AND NORTHWEST
WINDS AROUND 10KTS.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

UPDATE.........DK/11
SHORT TERM.....13
LONG TERM......AML
AVIATION.......DK/11
Hazardous weather outlook, Mar 9, 10:40 AM CST, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1140 AM EST WED MAR 9 2011

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-100845-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
1140 AM EST WED MAR 9 2011 /1040 AM CST WED MAR 9 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

MINOR FLOODING WILL CONTINUE ON AREA RIVERS. REFER TO THE LATEST
FLOOD WARNINGS AND STATEMENTS FOR STAGE AND FORECAST INFORMATION.
IN ADDITION...MINOR AREAL FLOODING WILL CONTINUE...BUT WITH
IMPROVING CONDITIONS AS SMALL STREAMS AND CREEKS RECEDE DURING THE
AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

11

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 3:39 AM CSTAreal Flood AdvisoryLMKBreckinridge, Hancock, Jefferson, Meade, Ohio, Oldham3 hr
Mar 9, 5:33 AM CSTAreal Flood AdvisoryLMKBreckinridge, Bullitt, Grayson, Hardin, Jefferson, Meade and 2 more3 hr
Mar 9, 7:57 AM CSTRiver Flood AdvisoryLMKOhio6 hr
Mar 9, 8:36 AM CSTRiver Flood AdvisoryLMKBourbon22 hr
Mar 9, 8:42 AM CSTAreal Flood AdvisoryLMKBreckinridge, Bullitt, Grayson, Hardin, Jefferson, Meade and 2 more3 hr
Mar 9, 9:42 AM CSTRiver Flood WarningLMKButler, Warren71 hr
Mar 9, 10:46 AM CSTRiver Flood AdvisoryLMKJefferson20 hr
Mar 9, 10:46 AM CSTRiver Flood AdvisoryLMKTrimble25 hr
Mar 9, 10:46 AM CSTRiver Flood AdvisoryLMKJefferson20 hr
Mar 9, 3:03 PM CSTRiver Flood WarningLMKJefferson9 days
Mar 9, 3:03 PM CSTRiver Flood WarningLMKJefferson8 days

Nearby

River Flood Warnings in Kentucky, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.